“POLYNOMIAL IDENTITIES.” Noncommutative Rings, by I. N. Herstein, 1st ed., vol. 15, Mathematical Association of America, 1994, pp. 150–168, www.jstor.org/stable/10.4169/j.ctt5hh9cw.9. Accessed 23 July 2021.
Herstein, I. (1994). POLYNOMIAL IDENTITIES. In Noncommutative Rings (pp. 150-168). Mathematical Association of America. Retrieved July 23, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh9cw.9
Herstein, I. N. "POLYNOMIAL IDENTITIES." In Noncommutative Rings, 150-68. Mathematical Association of America, 1994. Accessed July 23, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh9cw.9.
Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.